# SDR UALA2010080202781

- Difficulty date: August 1, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 44,627 hours, 5,763 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 49
- Condition: Failed
- Location: Nr 2 Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-O RADIO ALL DASHES IN WINDOW. TRANSCEIVER FAILED TESTING. REPLACED TRANSCEIVER. OP CK'S OKAY.
